RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 5(317), Pages 71–112 (Mi umn885)  

This article is cited in 7 scientific papers (total in 7 papers)

Global actions: the algebraic counterpart of a topological space

A. Bak

Bielefeld University

DOI: https://doi.org/10.4213/rm885

Full text: PDF file (449 kB)

English version:
Russian Mathematical Surveys, 1997, 52:5, 955–996

Bibliographic databases:

UDC: 513.83+515.1
MSC: 14A10, 18A32, 55Pxx, 18C10
Received: 19.06.1997

Citation: A. Bak, “Global actions: the algebraic counterpart of a topological space”, Uspekhi Mat. Nauk, 52:5(317) (1997), 71–112; Russian Math. Surveys, 52:5 (1997), 955–996

Citation in format AMSBIB
\Bibitem{Bak97}
\by A.~Bak
\paper Global actions: the algebraic counterpart of a~topological space
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 5(317)
\pages 71--112
\mathnet{http://mi.mathnet.ru/umn885}
\crossref{https://doi.org/10.4213/rm885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490026}
\zmath{https://zbmath.org/?q=an:0928.18005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..955B}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 5
\pages 955--996
\crossref{https://doi.org/10.1070/RM1997v052n05ABEH002087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073817000004}


Linking options:
  • http://mi.mathnet.ru/eng/umn885
  • https://doi.org/10.4213/rm885
  • http://mi.mathnet.ru/eng/umn/v52/i5/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Minian, EG, “Generalized cofibration categories and global actions”, K-Theory, 20:1 (2000), 37  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Grandis, M, “An intrinsic homotopy theory for simplicial complexes, with applications to image analysis”, Applied Categorical Structures, 10:2 (2002), 99  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Minian, EG, “Lambda-Cofibration categories and the homotopy categories of global actions and simplicial complexes”, Applied Categorical Structures, 10:1 (2002), 1  crossref  mathscinet  isi  scopus  scopus
    4. Timothy Porter, “Geometric Aspects of Multiagent Systems”, Electronic Notes in Theoretical Computer Science, 81 (2003), 73  crossref  zmath  scopus  scopus
    5. Bak A., Brown R., Minian G., Porter T., “Global Actions, Groupoid Atlases and Applications”, Journal of Homotopy and Related Structures, 1:1 (2006), 101–167  mathscinet  zmath  isi
    6. Matías L. Hoyo, Elias Gabriel Minian, “Classical Invariants for Global Actions and Groupoid Atlases”, Appl Categor Struct, 2007  crossref  mathscinet  isi  scopus  scopus
    7. Hazrat, R, “Bak's work on the K-theory of rings”, Journal of K-Theory, 4:1 (2009), 1  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:193
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019